# SDR ASMF200707011

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 48,914 hours, 33,642 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334211
- Part serial: 19772
- Condition: Clogged
- Location: Right
- Part time: 39,822 hours, 27,512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING ENGINE START, RT ENGINE STARTER FAILED. IT WAS STARTED MANUALLY, BUT FAILURE CONTINUED. DURING MAINTENANCE CHECK, STARTER COUPLING WAS DETECTED CLOGGED, THEREFORE, RT ENGINE STARTER WAS REPLACED AND TESTED IAW MM 80-10-02, ALL CORRECT.
